# SDR AALA20110619TUL01

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 62,306 hours, 21,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE ANGLE WEB IN CABIN LEFT SIDE BETWEEN STATIONS 1020 AND 1040.  REPLACED WEB PER AARD 51-10-05-1.
